# SDR SWAA2020030942281

- Difficulty date: February 26, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB LH FLOOR-TO-SIDEWALL SUPPORT HAS SEVERAL ELONGATED FASTENER HOLES FROM BS 500A-500 D, LBL 23, WL 156 (MARKED)         REMOVED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT L/H AT BS 500 TO 500D LBL 23 WL 156, INSTALLED SPLICE AT BS 480+10" IAW SRM 53-00-53-2R-5, SRM 51-40-02-0G-0, DWG 143A7500 AND DWG 143A7505 93046U 03MAR20
